MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CRUCIATE RETAINING ARTICULAR SURFACE LEFT 11MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA CRUCIATE RETAINING ARTICULAR SURFACE LEFT 11MM; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona cemented cruciate retaining standard femoral component left size 10 ,catalog #: 42502606801, lot #: 65321259.Persona stemmed cemented tibial component left size f, catalog #: 42532007501, lot #: 66008968.Persona cemented all-poly patella 32mm, catalog #:  42540200032 ,lot #: 66109023.G2 - report source - foreign: the event occurred in australia.The complainant has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this patient; please see all reports associated with this event: 3007963827-2024-00015 and 3007963827-2024-00016.H3 other text : investigation incomplete.
 
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision of the articular surface approximately six (6) weeks post-operatively to address infection.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of product or process issues identified affecting implant safety or effectiveness, the root cause of the reported event was determined to be unrelated to the implanted zimmer biomet device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA CRUCIATE RETAINING ARTICULAR SURFACE LEFT 11MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key18519968
Report Number3007963827-2024-00014
Device Sequence Number12445586
Product Code MBH
UDI-Device Identifier00889024235120
UDI-Public(01)00889024235120(17)270524(10)65384580
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K121771
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42512000511
Device Lot Number65384580
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexMale
Patient Weight180 KG